# SDR FDEA202209122303

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: AEA743550210
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK,  FLOOR BOARD 262KF HAS DAMAGED INSERTS. FABRICATED NEW MAIN DECK FLOOR BOARD PANEL #262KF PER FEDEX DRWG SRZ-25-005   AEA7435.  "MAJOR REPAIR"
